Nepafenac is a nonsteroidal anti-inflammatory drug that gets hydrolyzed into Amfenac and produces an anti-inflammatory effect. Nepafenac eye drops reduce inflammation, redness, and pain after eye surgery. Side effects of these eye drops are swollen eyelids, vision disturbance, drainage from eyes, etc.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, Nine months ago, I used my phone flashlight to check my pupils in the mirror. I had the light extremely close to my eyes and was checking my pupils due to other issues I was experiencing. After I did this, every light source I saw was extremely different. Beams were coming down from ev... Read Full »
Answer: Hello, Welcome to icliniq.com. In our practice, we use a brighter light than a flashlight and sometimes we directly throw them on the retina. All I want to say is that the flashlight brought momentarily close to eyes has no detrimental effects. As you have told me that you have seen... Read Full »
Query: Hello doctor, I have an eye inflammation due to an unintended punch that I received. My eye looks red and swollen. Please let me know some medications for the same. Read Full »
Answer: Hello, Welcome to icliniq.com. If you feel any problems in vision and restricted mobility on one side, you should rush to the emergency room immediately. Get an x-ray of the orbit done on the affected side. Get your intraocular pressure and retina checked by an ophthalmologist. For swelling, you ca... Read Full »
Query: Hello doctor, I have had numerous eye operations over the last five months. It all started when an aggressive infection invaded my eye several days after a fairly routine trabeculectomy. I have been seeing a cornea specialist and a retina specialist on a regular basis since then. The ocular lens ha... Read Full »
Answer: Hi, Welcome to icliniq.com. You are suffering from scleritis. It is common in post retinal detachment surgery. I would advise the following medication: Moxifloxacin eye drops plus dexamethasone four times a day. Homatropine eye drops three times a day. Nepafenac eye drops three times a day. T... Read Full »
Query: Hello doctor, A week ago, I slightly injured the white area of the left eye. A small red spot developed on the eye with some pain. Now that red spot gets pale but the pain is still there. Please suggest. Read Full »
Query: Hi doctor, I see wavy lines in my right eye. I was asked to do an OCT. After OCT, my doctor advised Accentrix injections. I am attaching my OCT here for your reference. Please suggest if there is any other option. Read Full »
Answer: Hello, Welcome to icliniq.com. What is your age? Are you diabetic or hypertensive? This history is important as treatment option will vary depending on this history. Your diagnosis seems to be as vascular occlusion (attachment removed to protect patient identity). Yes, this intravitreal injection i... Read Full »
Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ... Read Full »
Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica... Read Full »
Query: Hello doctor, I am suffering from eye floater problem since four years, in which, I see grey shapes in front of my eyes and also observing headache. My left eye vision is -3.1, and right eye vision is -1.8. Read Full »
Answer: Hello, Welcome to icliniq.com. You are near-sighted (myopic) person. Seeing floaters points to the fact that there might be early changes of vitreous degeneration in your eye which itself is not a problem but it may cause undue traction on your retina. Here is what I suggest: You have to visit a... Read Full »